# SDR 06FDEA04151

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FUSELAGE FRAME AT STA 804 STR 14R, CRACKING OUT OF FASTENER HOLE AFT SIDE OF FRAME.  CUTOUT AND REMOVED DAMAGED PORTION OF FRAME CHORD, HFEC INSPECTED THE CUTOUT TO VERIFY NO CRACKS.  FABRICATED FILLER AND REPAIR ANGLE.  INSTALLED REPAIR PARTS WET WITH SEALANT REF SRM 51-40-3 FIG 1 (N00505).
